# SDR ASAA9780192

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAI - PRIOR TO DEPARTURE OF FLT 116, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 1 TO 6 WERE INOPERATIVE. RESET CONNECTOR AT ROW 5 AND OPERATED NORMALLY.  (M)
